de

BiBTeX

@incollection{58494,
author = {Hackbusch, Wolfgang and Will, Thomas},
title = {{A numerical method for a parabolic bang-bang problem}},
series = {International series of numerical mathematics},
volume = {68},
booktitle = {Optimal control of partial differential equations : conference held at the Mathematisches
Forschungs-institut, Oberwolfach, December 5-11, 1982},
editor = {Hoffmann, Karl-Heinz and Krabs, Werner},
publisher = {Birkhäuser},
address = {Basel},
year = {1984},
pages = {92--109},isbn={3-7643-1598-9},
institution = {{Max Planck Institute for Mathematics in the Sciences}},
}